# SDR VTZA95272

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ARG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/EWR -  FLT 6403 - DURING CLIMB-OUT AT 2024 HRS ON 8-27-95, RETURNED TO IAD DUE TO THE LANDING GEAR SELECTOR HANDLE LIGHT ILLUMINATING WITH THE GEAR UP AND LOCKED.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LT MLG STANDBY UPLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
